Local eigenvalue statistics of one-dimensional random nonselfadjoint pseudodifferential operators

  • Stéphane Nonnenmacher

    Université Paris-Saclay, Orsay, France
  • Martin Vogel

    Université de Strasbourg, France
Local eigenvalue statistics of one-dimensional random nonselfadjoint pseudodifferential operators cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We consider a class of one-dimensional nonselfadjoint semiclassical pseudodifferential operators, subject to small random perturbations, and study the statistical properties of their (discrete) spectra, in the semiclassical limit h0h\to 0. We compare two types of random perturbation: a random potential vs. a random matrix. Hager and Sjöstrand showed that, with high probability, the local spectral density of the perturbed operator follows a semiclassical form of Weyl’s law, depending on the value distribution of the principal symbol of our pseudodifferential operator. Beyond the spectral density, we investigate the full local statistics of the perturbed spectrum, and show that it satisfies a form of universality: the statistics only depends on the local spectral density, and of the type of random perturbation, but it is independent of the precise law of the perturbation. This local statistics can be described in terms of the Gaussian Analytic Function, a classical ensemble of random entire functions.

Cite this article

Stéphane Nonnenmacher, Martin Vogel, Local eigenvalue statistics of one-dimensional random nonselfadjoint pseudodifferential operators. J. Eur. Math. Soc. 23 (2021), no. 5, pp. 1521–1612

DOI 10.4171/JEMS/1039